• Supergail's Avatar

    Supergail shared an experience

    Oh No (Cancer has spread/Metastasized): I am Gail's husband Anthony. Gail recently passed on June 11 2013. Gail's cancer was not showing itself in any scans or markers for 2.5 yrs after surgery/radiation/chemo in 07/08. Oct 10 it showed up in Bones and liver. From Oct 2010 thru June 2013 she continually underwent treatment with every available line of chemo(7 lines). She traveled hundreds of miles for treatments when necessary. The only one that really seemed to help was the TDM1 trial, which was fda approved and is now known as Kadcyla. All others slowed the progression, but never stopped or reversed it. My thoughts and prayers are with you all. Please honor my wife by staying positive. Gail is surely an angel watching over you all!

    3 Comments
    • Boombeen's Avatar
      Boombeen

      Anthony- I am so sorry for your loss.

      about 4 years ago
    • Tallgrass69's Avatar
      Tallgrass69

      Sorry for you're loss just hearing how much she fought gives me stregth

      about 4 years ago
    • Gabba's Avatar
      Gabba

      We can all use more angels guarding us ...thanks for sharing yours with all of us...so sorry for your loss. Grace

      about 4 years ago
  • Supergail's Avatar

    Supergail shared an experience

    Drug or Chemo Therapy (Targeted therapy): Tykerb made me so sick and weak..I couldnt eat or get out of bed.

  • Supergail's Avatar

    Supergail shared an experience

    Drug or Chemo Therapy (Nausea medicine): dranibinol - did nothing positive - dont waste your time.

  • Supergail's Avatar

    Supergail shared an experience

    Drug or Chemo Therapy (Chemotherapy): Was on tdm-1 trial, which is now FDA approved. I enjoyed 3 months of treatments/progression free survival and then it failed.

  • Supergail's Avatar

    Supergail shared an experience

    Radiation (External radiation ): I have had several treatments. The breast treatments were painless, as were the brain treatments. However, I am claustrophobic so it was horrible all the same.

  • Supergail's Avatar

    Supergail shared an experience

    Drug or Chemo Therapy (Anemia medicine): Medicines to raise WBC make you feel like you have the flu..horrible